advertisement
Question
Posted by: Worried | 2007/06/05

Period Late but on Yasmin

I am nearly finished with my second pack of Yasmin and have taken it at the same time since I started. Last month my period came on the second day of the inactive pills. But this month I am already on day three and nothing yet! I have not taken any other medication nor missed any pills. Is there any possibility I could be pregnant?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible but wait a bit longer to see if your period starts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cat | 2007/06/05

Also on Yasmin and only start on second or third pill.

Reply to cat
Posted by: Annies | 2007/06/05

I was on Yasmin as well and always only started on the third inactive pill. I think you can relax.

Reply to Annies

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement